Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 16, NWS Fort Worth, TX

April 18, 201121 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Apr 18, 2011, 7:52 PM CDT for 21 counties in Texas. It took effect at Apr 19, 2011, 11:00 AM CDT. It was in force for 9 hr. 32 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 18, 2011, 7:52 PM CDT (00:52 UTC)
In effect from
Apr 19, 2011, 11:00 AM CDT
Expired
Apr 19, 2011, 8:00 PM CDT
In force
9 hr
Issued by
NWS Fort Worth, TX
All 21 counties

Bosque County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Denton County, TX, Eastland County, TX, Erath County, TX, Hamilton County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 65 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 3:56 PM CDTHAIL 0.88Denton, TXNICKEL SIZE HAIL REPORTED AT 288 AND I-35
Apr 19, 4:01 PM CDTHAIL 1Denton, TXQUARTER SIZE HAIL JUST EAST OF THE I-35 SPLIT IN DENTON
Apr 19, 4:01 PM CDTHAIL 1.752 Se Denton, TXGOLFBALL SIZE HAIL 2 SE OF DENTON
Apr 19, 4:04 PM CDTHAIL 1.75Krum, TXGOLFBALL SIZE HAIL REPORTED IN KRUM
Apr 19, 4:18 PM CDTHAIL 0.881 Se Denton, TXDIME TO NICKEL SIZE HAIL 1 MI SE OF DENTON
Apr 19, 4:27 PM CDTHAIL 0.88Corinth, TXNICKEL SIZE HAIL REPORTED IN CORINTH
Apr 19, 4:37 PM CDTHAIL 1Highland Village, TXQUARTER SIZE HAIL IN HIGHLAND VILLAGE
Apr 19, 4:40 PM CDTHAIL 1.75Lewisville, TXGOLFBALL SIZE HAIL AT I-35 AND GARDEN RIDGE IN LEWISVILLE
Apr 19, 4:47 PM CDTHAIL 14 E Highland Village, TXQUARTER SIZE HAIL 4 E OF HIGHLAND VILLAGE
Apr 19, 4:55 PM CDTHAIL 1The Colony, TXQUARTER SIZE HAIL IN THE COLONY
Apr 19, 5:01 PM CDTHAIL 1.75The Colony, TXGOLFBALL SIZE HAIL REPORTED IN THE COLONY
Apr 19, 5:08 PM CDTHAIL 1Grapevine, TX
Apr 19, 5:12 PM CDTHAIL 1The Colony, TXQUARTER SIZE HAIL REPORTED
Apr 19, 5:14 PM CDTHAIL 1.75Grapevine, TX
Apr 19, 5:15 PM CDTHAIL 1North Richland Hills, TX
Apr 19, 5:21 PM CDTHAIL 1.75Keller, TX
Apr 19, 5:33 PM CDTHAIL 2Bedford, TX
Apr 19, 5:36 PM CDTHAIL 1Fort Worth, TXREPORTED IN SOUTHWEST FORT WORTH BY RETIRED NWS METEOROLOGIST.
Apr 19, 5:42 PM CDTHAIL 1.75Fort Worth, TXREPORTED AT I-20 AND BRYANT IRVIN IN SOUTHWEST FORT WORTH.
Apr 19, 5:56 PM CDTHAIL 1.75Fort Worth, TXREPORTED IN SOUTH FORT WORTH.
Apr 19, 6:19 PM CDTHAIL 1.75Crowley, TX
Apr 19, 6:22 PM CDTHAIL 1.75Godley, TXGOLFBALL SIZE HAIL REPORTED BY THE MID NORTH FD IN GODLEY
Apr 19, 6:23 PM CDTHAIL 1Burleson, TXQUARTER SIZE HAIL REPORTED IN BURLESON
Apr 19, 6:43 PM CDTHAIL 1.75Joshua, TXGOLFBALL SIZE HAIL IN JOSHUA
Apr 19, 6:47 PM CDTHAIL 1.5Crowley, TXREPORT RELAYED BY TELEVISION METEOROLOGIST.
Apr 19, 7:06 PM CDTHAIL 1.75Cleburne, TX
Apr 19, 7:12 PM CDTHAIL 2.75Cleburne, TXBASEBALL SIZE HAIL REPORTED IN CLEBURNE
Apr 19, 7:13 PM CDTHAIL 1.75Cleburne, TXGOLFBALL SIZE HAIL AT COUNTRY CLUB AND NOLAN RIVER
Apr 19, 7:20 PM CDTHAIL 2.75Cleburne, TXBASEBALL SIZE HAIL REPORTED IN CLEBURNE
Apr 19, 7:28 PM CDTHAIL 1.253 Nnw Parker, TX1.25 INCH HAIL REPORTED 3 NNW OF PARKER
Apr 19, 7:30 PM CDTHAIL 1.75Parker, TXGOLFBALL SIZE HAIL REPORTED 3 NNW OF PARKER
Apr 19, 7:45 PM CDTHAIL 1Rio Vista, TXDIME TO QUARTER SIZE HAIL REPORTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3498 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3498 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1971 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
309 m²/s²
Significant tornado parameter
0.1
Supercell composite
18.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

281 
WWUS84 KFWD 190052
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
752 PM CDT MON APR 18 2011

TXZ091-100>102-115>117-129>132-141>143-190900-
/O.EXP.KFWD.FW.W.0015.000000T0000Z-110419T0100Z/
/O.UPG.KFWD.FW.A.0012.110419T1600Z-110420T0100Z/
/O.NEW.KFWD.FW.W.0016.110419T1600Z-110420T0100Z/
MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND-
ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-
752 PM CDT MON APR 18 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY...
...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY. THE
RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT. 

GUSTY SOUTH SOUTHWEST WINDS ARE DIMINISHING AS SUNSET APPROACHES.
EXPECT SOUTH WINDS OF 15 TO 20 MPH WITH RELATIVE HUMIDITIES
RISING OVERNIGHT.

ON TUESDAY...STRONG SOUTHWEST WINDS OF 20 TO 25 MPH WITH HIGHER
GUSTS WILL OCCUR AGAIN. RELATIVE HUMIDITY VALUES WILL FALL INTO THE
SINGLE DIGITS AND TEENS DURING THE AFTERNOON HOURS AS TEMPERATURES
SOAR INTO THE MID 90S TO NEAR 102 DEGREES. EXTREME FIRE WEATHER
CONDITIONS ARE EXPECTED ON TUESDAY DUE TO THE HOT
TEMPERATURES...LOW HUMIDITIES...AND STRONG SOUTHWEST WINDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

TXZ092-103-118-133-144-156-157-190900-
/O.UPG.KFWD.FW.A.0012.110419T1600Z-110420T0100Z/
/O.NEW.KFWD.FW.W.0016.110419T1600Z-110420T0100Z/
COOKE-DENTON-TARRANT-JOHNSON-BOSQUE-LAMPASAS-CORYELL-
752 PM CDT MON APR 18 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

ON TUESDAY...STRONG SOUTHWEST WINDS OF 20 TO 25 MPH WITH HIGHER
GUSTS WILL OCCUR AGAIN. RELATIVE HUMIDITY VALUES WILL FALL INTO THE
TEENS AND TWENTIES DURING THE AFTERNOON HOURS AS TEMPERATURES SOAR
INTO THE 90S. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED ON
TUESDAY DUE TO THE HOT TEMPERATURES...LOW HUMIDITIES...AND STRONG
SOUTHWEST WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
3 follow-up statements
145 
WWUS84 KFWD 190849
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
349 AM CDT TUE APR 19 2011

TXZ091-092-100>103-115>118-129>133-141>144-156-157-191700-
/O.CON.KFWD.FW.W.0016.110419T1600Z-110420T0100Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER-
TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-
HAMILTON-BOSQUE-LAMPASAS-CORYELL-
349 AM CDT TUE APR 19 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM CDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM CDT THIS EVENING. 

SOUTHWEST AND WEST WINDS RANGING FROM 10 TO 20 MPH ARE EXPECTED
THIS AFTERNOON. A COLD FRONT WILL ENTER NORTH TEXAS DURING THE
MID TO LATE AFTERNOON HOURS. THIS WILL RESULT IN A WIND SHIFT TO
THE NORTH AS THE FRONT PASSES AND THE WIND SHIFT MAY HAVE
SIGNIFICANT IMPACTS TO ONGOING FIRE FIGHTING EFFORTS ACROSS
WESTERN PARTS OF NORTH TEXAS. THE WINDS BEHIND THE FRONT WILL
AVERAGE 10 TO 15 MPH. BEFORE THE FRONT ARRIVES...A DRY LINE WILL
MOVE INTO THE WESTERN HALF OF NORTH TEXAS RESULTING IN RELATIVE
HUMIDITY VALUES FALLING INTO THE SINGLE DIGITS AND TEENS DURING
THE AFTERNOON HOURS. TEMPERATURES WILL ONCE AGAIN SOAR INTO THE
MID 90S TO NEAR 102 DEGREES. CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED THIS AFTERNOON DUE TO THE STRONG WINDS...WIND SHIFT...LOW
RELATIVE HUMIDITIES...AND HOT TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

82/JLD
435 
WWUS84 KFWD 191657
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1157 AM CDT TUE APR 19 2011

TXZ091-092-100>103-115>118-129>133-141>144-156-157-200100-
/O.CON.KFWD.FW.W.0016.000000T0000Z-110420T0100Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER-
TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-
HAMILTON-BOSQUE-LAMPASAS-CORYELL-
1157 AM CDT TUE APR 19 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING.

SOUTHWEST WINDS RANGING FROM 15 TO 25 MPH AND GUSTY ARE EXPECTED
TO SHIFT WEST EARLY THIS AFTERNOON. A COLD FRONT WILL ENTER NORTH
TEXAS DURING THE MID TO LATE AFTERNOON HOURS...RESULTING IN A
WIND SHIFT TO THE NORTHWEST AT 15 TO 20 MPH BY 3 PM...THEN A SHIFT
TO THE NORTH AT 15 TO 25 MPH BY 5 TO 6 PM...AS THE FRONT PASSES
MOVES THROUGH. WIND SHIFTS WILL LIKELY HAVE SIGNIFICANT IMPACTS TO
ALL ONGOING FIRES AND PREVENTIONS EFFORTS ACROSS WESTERN PARTS OF
NORTH TEXAS. RELATIVE HUMIDITY VALUES WILL FALL QUICKLY FALL INTO
THE SINGLE DIGITS AND TEENS BEHIND THE DRYLINE AND DURING THE MID
TO LATE AFTERNOON HOURS. RECORD HIGH TEMPERATURES WILL ONCE AGAIN
SOAR TO AROUND 100 DEGREES DURING THIS TIME...ONLY ENHANCING THE
EXTREME FIRE WEATHER CONDITIONS.

THE COLD FRONT WILL BRING COOLER TEMPERATURES AND RAPIDLY RISING
HUMIDITY VALUES BY SUNSET OR 8 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

05/
444 
WWUS84 KFWD 200051
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
751 PM CDT TUE APR 19 2011

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING...

.WIND SPEEDS WILL CONTINUE TO DECREASE OVERNIGHT AND RELATIVE
HUMIDITY VALUES WILL INCREASE. THEREFORE...THE RED FLAG WARNING
THAT WAS IN EFFECT FOR THE WESTERN HALF OF NORTH TEXAS WILL BE
ALLOWED TO EXPIRE AT 8 PM.

TXZ091-092-100>103-115>118-129>133-141>144-156-157-200200-
/O.EXP.KFWD.FW.W.0016.000000T0000Z-110420T0100Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER-
TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-
HAMILTON-BOSQUE-LAMPASAS-CORYELL-
751 PM CDT TUE APR 19 2011

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING...

WIND SPEEDS WILL CONTINUE TO DECREASE OVERNIGHT AND RELATIVE
HUMIDITY VALUES WILL INCREASE. THEREFORE...THE RED FLAG WARNING
THAT WAS IN EFFECT FOR THE WESTERN HALF OF NORTH TEXAS WILL BE
ALLOWED TO EXPIRE AT 8 PM.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Apr 18, 6:28 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 18, 6:28 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
628 PM CDT MON APR 18 2011

.AVIATION...
WIND GUSTS WILL DROP WITH THE SUN...BUT EXPECT WINDS TO STILL
REMAIN IN THE TEENS OVERNIGHT AS STRONG LLVL JET CONTINUES TO MIX
ENERGY DOWN TO SURFACE. HAVE MORNING MVFR STRATUS IN AT
KACT...BUT SW LLVL WIND COMPONENT GENERALLY SHUNTS STRATUS EAST OF
METROPLEX AND HAVE KEPT MORNING CLOUDS SCATTERED. OUTLOOK..COLD
FROPA NEAR MIDNIGHT TUESDAY NIGHT WILL SHIFT WINDS TO NORTH.
EXPECT MVFR STRATUS IN THE EARLY MORNING WEDNESDAY BEHIND THE
FRONT. 84

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT MON APR 18 2011/
19Z SURFACE ANALYSIS SHOWS A WEAK LOW CENTERED JUST NORTHEAST OF
WICHITA FALLS. A DRYLINE EXTENDS SOUTH OF THIS LOW AND IS
CURRENTLY LOCATED ALONG A LINE FROM BOWIE TO COMANCHE. DEWPOINTS
BEHIND THIS FEATURE ARE IN THE 40S AND 50S IN OUR CWA...BUT AS THE
DRYLINE CONTINUES ITS PUSH EAST...THESE VALUES WILL CONTINUE TO
FALL. THE DRYLINE IS EXPECTED TO STALL THIS EVENING AND THEN
RETREAT WEST OVERNIGHT.

A SHORTWAVE TROUGH IS EXPECTED TO MOVE THROUGH THE CENTRAL PLAINS
TOMORROW AFTERNOON AND THIS WILL FINALLY BEGIN TO PUSH THE SURFACE
LOW AND DRYLINE FURTHER EAST TOMORROW. WENT ABOVE GUIDANCE ON
MAX TEMPERATURES DUE TO THE SOUTHWEST WINDS BEHIND THE DRYLINE
AND 850 TEMPS NEAR 25C. DFW MAY BREAK THE RECORD HIGH FOR
TOMORROW. FORECAST SOUNDINGS CONTINUE TO SHOW A STRONG CAPPING
INVERSION IN PLACE TOMORROW WITH THE MOST OF THE FORCING TO OUR
NORTHEAST. WE SHOULD BE HARD PRESSED FOR CONVECTION TO DEVELOP ALONG
THE DRYLINE BEFORE 00Z. WITH THE PAST COUPLE OF EVENTS...THERE WAS
SIGNIFICANT FORCING IN THE CWA WHICH HELPED BREAK THE CAP AND THIS
DOES NOT LOOK LIKELY AT THIS TIME. IF THE SHORTWAVE WERE TO MOVE
FURTHER SOUTH...THEN OUR CHANCES FOR CONVECTION WOULD INCREASE. THIS
DOESNT LOOK LIKELY...AS THE SURFACE LOW IS CURRENTLY WELL NORTH OF
THE RED RIVER AND UPPER TROUGHS GENERALLY DO NOT PROPAGATE SOUTH OF
THE SURFACE TROUGH. THE COLD FRONT IS EXPECTED TO EVENTUALLY CATCH
UP TO THE DRYLINE AND BEGIN TO OVERTAKE IT. THIS WILL LIKELY FIRST
OCCUR IN OUR NORTHEASTERN ZONES JUST AFTER 00Z. THIS EXTRA BIT OF
SURFACE CONVERGENCE MAY ALLOW FOR THUNDERSTORMS TO DEVELOP AND MOST
OF THE CONVECTION WILL LIKELY STAY IN THIS REGION. ANY THUNDERSTORMS
THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE AS THERE
WILL BE ABUNDANT INSTABILITY AND SHEAR IN PLACE.

A COOLER DAY CAN BE EXPECTED WEDNESDAY WITH HIGHS ONLY IN THE 70S
AND 80S ACROSS THE CWA. THE COLD FRONT IS EXPECTED TO STALL NEAR
OUR SOUTHERN ZONES AND THEN WILL BEGIN TO LIFT NORTHWARD AS A WARM
FRONT WEDNESDAY NIGHT. AS THE SURGE OF HIGHER THETA-E AIR
OCCURS...MODEL SOUNDINGS SHOW VERY LITTLE CIN IN PLACE WITH
ELEVATED INSTABILITY. 12Z MODEL GUIDANCE HAS FINALLY PICKED UP ON
THIS AND WILL CARRY CHANCE POPS FOR MUCH OF THE CWA.

ADDITIONAL ROUNDS OF ISOLATED TO SCATTERED PRECIP ARE POSSIBLE
ACROSS MUCH OF THE REGION THROUGH THE REST OF THE PERIOD. WILL
CONTINUE 20 POPS ACROSS THE NORTHWEST THURSDAY AND MUCH OF THE
AREA FRIDAY FOR DRYLINE CONVECTION. MEDIUM-RANGE GUIDANCE DIVERGES
SATURDAY AND BEYOND WITH THE HANDLING OF THE NEXT UPPER SYSTEM.
THE GFS WANTS TO BRING A BOUNDARY INTO THE REGION SATURDAY AS A
FAST MOVING WEAK SHORTWAVE SWINGS THROUGH. THE ECMWF WANTS TO DIG
THE TROUGH FURTHER SOUTH AND INTENSIFY IT WHICH ALLOWS FOR A
LONGER PERIOD OF MOISTURE RETURN ACROSS THE REGION OVER THE
WEEKEND. THIS WOULD EQUAL MORE PRECIP WHEN THE SYSTEM DOES SLOWLY
MOVE THROUGH MONDAY/TUESDAY. FOR NOW...WILL KEEP 20 POPS IN THE
EXTENDED. HOPEFULLY MUCH OF OUR AREA...CAN RECEIVE SOME RAINFALL
OVER THE NEXT WEEK.

85/NH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  95  63  81  67 /   0   5  10  10  30
WACO, TX              73  93  69  84  70 /   0   5  10  20  30
PARIS, TX             67  90  62  77  62 /   0  10  40  10  30
DENTON, TX            70  95  62  78  66 /   0   5  10  10  30
MCKINNEY, TX          69  92  59  81  67 /   0  10  20  10  30
DALLAS, TX            72  94  65  80  67 /   0   5  10  10  30
TERRELL, TX           70  91  64  83  67 /   0  10  20  10  30
CORSICANA, TX         71  94  68  83  69 /   0   5  10  20  30
TEMPLE, TX            69  93  68  81  70 /   0   5  10  20  20
MINERAL WELLS, TX     69  99  58  79  64 /   0   5  10  10  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR TXZ091-092-100>103-115>118-129>133-141>144-156-157.

RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-100>102-
115>117-129>132-141>143.

&&

 /
Hazardous weather outlook, Apr 18, 3:01 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
301 PM CDT MON APR 18 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
301 PM CDT MON APR 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.

STRONG AND GUSTY WINDS AND A VERY DRY AIR MASS WILL COMBINE TO
CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE WESTERN PART OF
NORTH TEXAS TODAY. A RED FLAG WARNING REMAINS IN EFFECT FOR AREAS
ALONG AND WEST OF A BOWIE TO GRANBURY TO GOLDTHWAITE LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR APPROXIMATELY THE WESTERN
HALF OF NORTH TEXAS FOR TUESDAY. STRONG SOUTHWEST WINDS...VERY
LOW RELATIVE HUMIDITIES...AND HOT AFTERNOON TEMPERATURES REACHING
THE MID TO UPPER 90S WILL COMBINE TO CREATE EXTREME FIRE WEATHER
CONDITIONS IN THE WATCH AREA.

THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON AND EVENING
NORTHEAST OF A LINE FROM GAINESVILLE TO DALLAS TO ATHENS. ANY
STORM THAT DEVELOPS MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND
DAMAGING WINDS AS THE PRIMARY HAZARDS.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PARTS OF NORTH TEXAS
EACH DAY WEDNESDAY THROUGH SATURDAY. ANY STORM THAT DEVELOPS COULD
BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 3:37 PM CDTSevere Thunderstorm WarningFWDDenton53 min
Apr 19, 3:51 PM CDTSevere Thunderstorm WarningFWDGrayson54 min
Apr 19, 4:29 PM CDTSevere Thunderstorm WarningFWDDenton46 min
Apr 19, 4:34 PM CDTSevere Thunderstorm WarningFWDFannin56 min
Apr 19, 4:42 PM CDTSevere Thunderstorm WarningFWDGrayson33 min
Apr 19, 4:50 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant55 min
Apr 19, 4:57 PM CDTSevere Thunderstorm WarningFWDCollin63 min
Apr 19, 5:08 PM CDTSevere Thunderstorm WarningFWDDenton35 min
Apr 19, 5:28 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant62 min
Apr 19, 5:30 PM CDTSevere Thunderstorm WarningFWDFannin60 min
Apr 19, 5:41 PM CDTSevere Thunderstorm WarningFWDLamar79 min
Apr 19, 5:55 PM CDTSevere Thunderstorm WarningFWDJohnson65 min
Apr 19, 6:18 PM CDTAreal Flood AdvisoryFWDDallas, Johnson, Tarrant117 min
Apr 19, 6:19 PM CDTSevere Thunderstorm WarningFWDCollin, Rockwall56 min
Apr 19, 6:28 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant62 min
Apr 19, 6:52 PM CDTSevere Thunderstorm WarningFWDJohnson53 min
Apr 19, 6:57 PM CDTSevere Thunderstorm WarningFWDLamar35 min
Apr 19, 6:59 PM CDTTornado WarningFWDLamar31 min

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.